# SDR DL73S040434

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 52,707 hours, 43,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 34137
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXIT DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE.   REPLACED BATTERY PACK.
